Publication:
Determinants of rising powers of second order linear recurrence entries by means of the Desnanot-Jacobi identity

Suggested Citation

Aram Tangboonduangjit, Thotsaporn Thanatipanonda Determinants of rising powers of second order linear recurrence entries by means of the Desnanot-Jacobi identity. Fibonacci Quarterly. Vol.54, No.4 (2016), 340-343. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/40949

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections